Web of Science: 5 cites, Scopus: 5 cites, Google Scholar: cites
Selections generating new topologies
Gutev, Valentin (University of KwaZulu-Natal (Durban, Sud-àfrica). School of Mathematical Sciences)
Tomita, Artur (Universidade de São Paulo. Instituto de Matemática e Estatística)

Data: 2007
Resum: Every (continuous) selection for the non-empty 2-point subsets of a space X naturally defines an interval-like topology on X. In the present paper, we demonstrate that, for a second-countable zerodimensional space X, this topology may fail to be first-countable at some (or, even any) point of X. This settles some problems stated in [7].
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 51 n. 1 (2007) p. 3-15, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/218480
DOI: 10.5565/PUBLMAT_51107_01

13 p, 173.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2007-03-29, darrera modificació el 2022-02-20

   Favorit i Compartir